Asian Journal of Mathematics

Infinitesimal Deformations and Stability of Singular Legendre Submanifolds

Go-O Ishikawa

Full-text: Open access

Abstract

We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.

Article information

Source
Asian J. Math., Volume 9, Number 1 (2005), 133-166.

Dates
First available in Project Euclid: 13 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1118689230

Mathematical Reviews number (MathSciNet)
MR2150696

Zentralblatt MATH identifier
1086.58022

Citation

Ishikawa, Go-O. Infinitesimal Deformations and Stability of Singular Legendre Submanifolds. Asian J. Math. 9 (2005), no. 1, 133--166. https://projecteuclid.org/euclid.ajm/1118689230


Export citation